MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1136/bcr-2012-007821

Медицинская библиотека · BMJ case reports · 2012

Adenosine-induced worsening of supraventricular tachycardia.

Kunnumpuram Georgey Koshy, Patel Ashfaq

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

An approximately 20-year-old to 30-year-old patient presented with a haemodynamically stable supraventricular tachycardia . The patient was managed with intravenous adenosine primarily, with two bolus doses of 6 and 12 mg. This, however, caused a rare paradoxical surge of tachycardia with mild haemodynamic compromise. The patient further required a combination of Metoprolol and Verapamil administration to slow down and reverse the arrhythmia. Following this the patient remained stable with no further episodes till discharge.

Для цитирования: Kunnumpuram Georgey Koshy, Patel Ashfaq. Adenosine-induced worsening of supraventricular tachycardia.. BMJ case reports. 2012. DOI: 10.1136/bcr-2012-007821.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.